# SDR AALA202012049022

- Difficulty date: November 30, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 15,706 hours, 7,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820300
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON SHAPE CENTER FITTING AT FR 66 AND STR 23R ON LOWER SILL, MEASURING L=0.518 INCH, W=0.359 INCH, D=0.060 INCH.  REPLACED CENTER FITTING, IAW A319 SRM 51-42-11-801-001, SRM 51-72-11-911-001 & DWG D53480009.
